MAUDE Adverse Event Report: AMO Puerto Rico Mfg. Inc. TECNIS IOL; Lens, Intraocular, Toric Optics

AMO Puerto Rico Mfg. Inc. TECNIS IOL; Lens, Intraocular, Toric Optics
Model Number DIU150
Medical Device Problem Codes Break (1069); Failure to Fold (1255)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during handling prior to insertion, the doctor observed that the leading haptic of a single piece preloaded toric intraocular lens (iol) was inverted and the did not look right.There was no patient contact.The product was discarded, and a backup iol of the same model was successfully used to complete the procedure.Direction for use was followed.No further information was provided.
 
Additional Manufacturer Narrative
Section b3: date of event: unknown; requested but not provided.The best estimate date is prior to (b)(6) 2026 "[alert date]".Section d6a.If implanted, give date: not applicable, as there was no patient contact.Section d6b.If explanted, give date: not applicable, as there was no patient contact.Device evaluation: product evaluation was not performed because the product has not been received.The complaint issue reported could not be confirmed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search in the complaint system revealed that no other complaints were received for this production order number.Conclusion: based on the investigation, no malfunction or product deficiency was identified.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
AMO Puerto Rico Mfg. Inc.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50184249
Report Number3012236936-2026-000234
Device Sequence Number10007985
Product Code MJP
UDI-Device Identifier05050474746534
UDI-Public(01)05050474746534(17)290301
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIU150
Device Catalogue NumberDIU150U195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown